Affordable Access

Publisher Website

On the extremal combinatorics of the hamming space

Authors
Journal
Journal of Combinatorial Theory Series A
0097-3165
Publisher
Elsevier
Publication Date
Volume
71
Issue
1
Identifiers
DOI: 10.1016/0097-3165(95)90019-5
Disciplines
  • Logic
  • Mathematics

Abstract

Abstract We present new asymptotic bounds for problems in extremal set theory related to finding the maximum number of qualitatively 3-independent bipartitions of an n-set. We consider the space of all binary sequences of some fixed length n. As we select subsets of growing cardinality we see an increasing number of different “small configurations” necessarily emerge.

There are no comments yet on this publication. Be the first to share your thoughts.